# SDR ASAA0873646

- Difficulty date: October 3, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN CORROSION ON FLOORBEAM AT BS 986 RBL 12.  CORROSION ON FLOORBEAM BLENDED OUT BLEND AREA FOUND TO BE BEYOND LIMIT.  FLOORBEAM REPAIRED IAW B737 700 SRM 53 00 51 FIG 203 REPAIR 1.
